# SDR RAIA00712003

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145
- Aircraft serial: 145313
- Aircraft time: 19,449 hours, 13,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5526-STL- NR 1 EMERGENCY LIGHT ON STAIRS INTERMITTENT.  MAINTENANCE RESEATED SAID LIGHT, OPS CHECK GOOD.
